Show simple item record

dc.contributor.authorByszewski, Ludwik
dc.date.accessioned2017-06-12T19:32:14Z
dc.date.available2017-06-12T19:32:14Z
dc.date.issued1992
dc.identifier.citationLudwik Byszewski, “Existence of a solution of a Fourier nonlocal quasilinear parabolic problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 43-67, 1992. doi:10.1155/S1048953392000042en_US
dc.identifier.urihttp://hdl.handle.net/11141/1476
dc.description.abstractThe aim of this paper is to give a theorem about the existence of a classical solution of a Fourier third nonlocal quasilinear parabolic problem. To prove this theorem, Schauder’s theorem is used. The paper is a continuation of papers [l]-[8] and the generalizations of some results from [9]-[11]. The theorem established in this paper can be applied to describe some phenomena in the theories of diffusion and heat conduction with better effects than the analogous classical theorem about the existence of a solution of the Fourier third quasilinear parabolic problem.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleExistence of a Solution of a Fourier Nonlocal Quasilinear Parabolic Problemen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953392000042


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0